Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 45, NWS Atlanta, GA

March 31, 20205 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2020, 10:31 AM EDT for 5 counties in Georgia. It was in force for 59 min. 25 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2020, 10:31 AM EDT (14:31 UTC)
Expired
Mar 31, 2020, 11:30 AM EDT
In force
59 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, GA, Coweta County, GA, Heard County, GA, Meriwether County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 16 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 10:45 AM EDTTSTM WND DMG3 Ne Frolona, GAOVER A DOZEN TREES DOWN IN A SWATH ACROSS NORTHERN AND NORTHWESTERN HEARD COUNTY IN THE VACINITY OF HWY 100 AND FROLONA
Mar 31, 10:50 AM EDTTSTM WND DMG2 Ssw Franklin, GAA SWATH OF STORM DAMAGED CAUSED SEVERAL DOWNED TREES ACROSS SOUTHERN HEARD COUTNY FROM MT CARRIE BAPTISR CHURCH THROUGH THE HEAD/COWETA COUNTY LINE AND INCLUDED REPORTS UP TO THE HEARD COUTY ELEMENTARY SCHOOL. SEVERAL REPORTS SEEMED TO BE FOCUSED SOUTH OF FRAN
Mar 31, 11:00 AM EDTTSTM WND DMG3 Ene Handy, GACOUPLE TREES REPORTED DOWN NEAR THE INTERSECTION OF STRONG RD AND MCKOY RD
Mar 31, 11:00 AM EDTTSTM WND DMG3 Ene Handy, GATREE REPORTED DOWN NEAR THE INTERSECTION OF STRONG RD AND MCKOY RD.
Mar 31, 11:00 AM EDTTSTM WND DMG4 Sw Thomas Crossroads, GAMULTIPLE TREES REPORTED DOWN NEAR THE INTERSECTION OF FAIRGREEN TRCE AND RIDGEBRIAR LN.
Mar 31, 11:08 AM EDTTSTM WND DMG1 N Newnan, GASEVERAL TREES DOWN IN NEWNAN ALONG JACKSON ST BETWEEN PARKS AVE AND WOODLAND DR
Mar 31, 11:08 AM EDTTSTM WND DMG2 Wnw Newnan, GAMULTIPLE TREES REPORTED DOWN NEAR INTERSECTION OF BELMONT PARK DR AND TROTTER CT
Mar 31, 11:10 AM EDTTSTM WND DMG1 Nnw Newnan, GAMULTIPLE POWER POLES REPORTED DOWN NEAR THE INTERSECTION OF WINFIELD DR, PARKS AVE, AND LUNDY ST.
Mar 31, 11:10 AM EDTTSTM WND DMG2 Sw Madras, GATREES REPORTED DOWN ACROSS THE ROAD AND ON A STRUCTURE NEAR THE INTERSECTION OF PINE HOLLOW DR AND US-29.
Mar 31, 11:10 AM EDTTSTM WND DMG4 Nw Moreland, GAA SWATH OF DAMAGE FOCUSED ALONG CORINTH RD AND I-85 SOUTH OF NEWNAN, OVER 15 REPORTS OF DOZENS OF TREES WERE REPORTED DOWN IN THIS SWATH
Mar 31, 11:10 AM EDTTSTM WND DMGNewnan, GAOVER 60 REPORTS OF HUNDREDS OF TREES DOWN WERE FOCUS IN A SWATH WEST AND NORTH OF NEWNAN ALONG HWYS GA-34 AND US-29. OVER A DOZEN OF THESE REPORTS INCLUDED DAMAGE TO STRUCTURES FROM TREES OR DEBRIS.
Mar 31, 11:10 AM EDTTSTM WND GST 80Newnan, GAOVER 60 REPORTS OF HUNDREDS OF TREES DOWN WERE FOCUS IN A SWATH WEST AND NORTH OF NEWNAN ALONG HWYS GA-34 AND US-29. OVER A DOZEN OF THESE REPORTS INCLUDED DAMAGE TO STRUCTURES FROM TREES OR DEBRIS.
Mar 31, 11:14 AM EDTTSTM WND DMG3 Ssw Thomas Crossroads, GAHALF A DOZEN MODERATELY SIZED TREES AND A POWERPOLE SNAPPED AT THE BASE. ON MARY FREEMAN RD NEAR EASTLAKE LANDING
Mar 31, 11:15 AM EDTTSTM WND DMG1 Ssw Moreland, GAA POCKET OF WIND DAMAGE WAS REPORTED SW OF MORELAND WITH 5 REPORTS OF TREES AND POWERLINES DOWN.
Mar 31, 11:15 AM EDTTSTM WND DMG2 Sse Lagrange, GAAN OUTDOOR SHED WAS BLOWN OVER AND SUSTAINED DAMAGE ON BUCK MURPHY ROAD IN LAGRANGE.
Mar 31, 11:16 AM EDTTSTM WND DMG1 Ese Thomas Crossroads, GAMULTIPLE PINE TREES WERE SNAPPED ON EBENEZER CHURCH ROAD NEAR HIGHWAY 34.
Mar 31, 11:18 AM EDTTSTM WND DMG1 Sw Thomas Crossroads, GA5 TREES DOWN ON LORA SMITH ROAD JUST NORTH OF WHITE OAK ELEMENTARY
Mar 31, 11:18 AM EDTTSTM WND DMGThomas Crossroads, GAANOTHER LONG SWATH OF DAMAGE WAS REPORTED CENTERED AROUND THOMAS CROSSROADS FROM SOUTHERN SUMMERGROVE COMMUNITY IN EAST NEWNAN THROUGH FISCHER RD NORTH OF SHARPSBURG. OVER 30 REPORTS TOTALLING NEAR TO OVER 100 TREES WERE DOWNED IN THIS SWATH INCLUDING SEVERAL
Mar 31, 11:18 AM EDTTSTM WND GST 70Thomas Crossroads, GAANOTHER LONG SWATH OF DAMAGE WAS REPORTED CENTERED AROUND THOMAS CROSSROADS FROM SOUTHERN SUMMERGROVE COMMUNITY IN EAST NEWNAN THROUGH FISCHER RD NORTH OF SHARPSBURG. OVER 30 REPORTS TOTALLING NEAR TO OVER 100 TREES WERE DOWNED IN THIS SWATH INCLUDING SEVERAL
Mar 31, 11:20 AM EDTTSTM WND DMG3 E Thomas Crossroads, GAAT LEAST HALF A DOZEN TO A DOZEN LARGE TREES DOWN ALONG BEECHVALLEY DR AND ELDERWOOD LN BRINGING DOWN SEVERAL POWERLINES.
Mar 31, 11:20 AM EDTTSTM WND DMG3 W Peachtree City, GASEVERAL DOWNED TREES ALONG WILLOW LAKE LANE, INCLUDING ONE WITH LARGE LIMBS ON A VEHICLE.
Mar 31, 11:20 AM EDTTSTM WND DMG3 W Peachtree City, GASEVERAL LARGE TREES DOWN ON BRAVES CROSSING CT/DR WITH SIGNIFICANT ROOF DAMAGE TO LARGE SHED CAUSED BY DOWNED TREE AND MINOR DAMAGE TO RESIDENCES.
Mar 31, 11:23 AM EDTTSTM WND DMGTurin, GAA SWATH OF DAMAGED FOCUSED AROUND SHARPSBURG AND TURIN IN EASTERN COWETA COUNTY WAS REPORTED. OVER 15 REPORTS WERE TOTALED WITH MANY DOWNED TREES AND POWERLINES.
Mar 31, 11:25 AM EDTTSTM WND DMG3 E Thomas Crossroads, GANUMEROUS TREES DOWNED (SOME ONTO POWER LINES) IN THE RESIDENTIAL AREA ENCLOSED BY MAPLEDALE TRAIL AND FISCHER RD
Mar 31, 11:30 AM EDTTSTM WND DMG3 Sse Turin, GASEVERAL TREES DOWNED AT 744 LAWSHE RD IN SENOIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 25 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 9:51 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2296 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

714 
WUUS52 KFFC 311431
SVRFFC
GAC045-077-149-199-285-311530-
/O.NEW.KFFC.SV.W.0045.200331T1431Z-200331T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1031 AM EDT Tue Mar 31 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Meriwether County in west central Georgia...
  Southern Carroll County in northwestern Georgia...
  Heard County in west central Georgia...
  Troup County in west central Georgia...
  Coweta County in west central Georgia...

* Until 1130 AM EDT.

* At 1030 AM EDT, a severe thunderstorm was located over Tennant, or
  over Wedowee, moving east at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Newnan, LaGrange, Franklin, Greenville, Peachtree City, Tyrone,
  Palmetto, Senoia, Hogansville, Grantville, Woodbury, Luthersville,
  Whitesburg, Ephesus, Centralhatchee, Moreland, Sharpsburg, Turin,
  Roopville and Haralson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM EDT for north central
and west central Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3353 8485 3353 8482 3351 8482 3351 8462
      3340 8461 3336 8458 3332 8452 3326 8450
      3320 8449 3304 8454 3292 8452 3298 8521
      3349 8530
TIME...MOT...LOC 1430Z 265DEG 51KT 3328 8547 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
240 
WWUS52 KFFC 311504
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1104 AM EDT Tue Mar 31 2020

GAC045-077-149-199-285-311530-
/O.CON.KFFC.SV.W.0045.000000T0000Z-200331T1530Z/
Meriwether GA-Carroll GA-Heard GA-Troup GA-Coweta GA-
1104 AM EDT Tue Mar 31 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR MERIWETHER...SOUTHEASTERN CARROLL...HEARD...TROUP AND COWETA
COUNTIES...

At 1104 AM EDT, a severe thunderstorm was located near Powers
Crossroads, or near Newnan, moving east at 60 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Newnan, LaGrange, Franklin, Greenville, Peachtree City, Tyrone,
Palmetto, Senoia, Hogansville, Grantville, Woodbury, Luthersville,
Whitesburg, Centralhatchee, Moreland, Sharpsburg, Turin, Haralson,
Lone Oak and Gay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM EDT for north central
and west central Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 3353 8485 3353 8482 3351 8482 3351 8462
      3340 8461 3336 8458 3332 8452 3326 8450
      3320 8449 3304 8454 3292 8452 3298 8521
      3319 8525 3351 8502
TIME...MOT...LOC 1504Z 265DEG 51KT 3332 8489 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$
190 
WWUS52 KFFC 311518
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1118 AM EDT Tue Mar 31 2020

GAC045-149-311528-
/O.CAN.KFFC.SV.W.0045.000000T0000Z-200331T1530Z/
Carroll GA-Heard GA-
1118 AM EDT Tue Mar 31 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL AND HEARD
COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 PM EDT for north central
and west central Georgia.

LAT...LON 3321 8500 3323 8494 3326 8495 3334 8487
      3351 8484 3351 8462 3344 8463 3340 8461
      3336 8458 3332 8452 3325 8450 3320 8449
      3315 8452 3313 8451 3304 8454 3292 8453
      3298 8521
TIME...MOT...LOC 1518Z 265DEG 51KT 3334 8465 

$$

GAC077-199-285-311530-
/O.CON.KFFC.SV.W.0045.000000T0000Z-200331T1530Z/
Meriwether GA-Troup GA-Coweta GA-
1118 AM EDT Tue Mar 31 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR MERIWETHER...NORTHERN TROUP AND COWETA COUNTIES...

At 1118 AM EDT, a severe thunderstorm was located over Sharpsburg, or
9 miles east of Newnan, moving east at 60 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Newnan, LaGrange, Greenville, Peachtree City, Palmetto, Senoia,
Hogansville, Grantville, Woodbury, Luthersville, Moreland,
Sharpsburg, Turin, Haralson, Lone Oak, Gay, East Newnan, Corinth,
Mountville and Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM EDT for north central
and west central Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 3321 8500 3323 8494 3326 8495 3334 8487
      3351 8484 3351 8462 3344 8463 3340 8461
      3336 8458 3332 8452 3325 8450 3320 8449
      3315 8452 3313 8451 3304 8454 3292 8453
      3298 8521
TIME...MOT...LOC 1518Z 265DEG 51KT 3334 8465 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 10:24 AM EDT, 7 minutes earlier.

Area forecast discussion, Mar 31, 10:24 AM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1024 AM EDT Tue Mar 31 2020

.UPDATE...

A Tornado Watch has been issued for the majority of central Georgia
and portions of north Georgia, including the south metro area. This
watch will be in effect until 4 PM EDT this afternoon.As a deepening
surface low enters Alabama and approaches from the west, widespread
convective showers have begun to spread into northwest Georgia. An
area of instability across central Georgia to the south of a warm
front is contributing to an area of instability and strong low-level
shear. As a result, strong to severe thunderstorms remain possible
across central and portions of north Georgia during the late
morning and afternoon hours as the system approaches. A few
tornadoes and damaging wind gusts will be the primary hazards with
any severe thunderstorms that occur.

King

&&

.PREV DISCUSSION... /Issued 700 AM EDT Tue Mar 31 2020/

UPDATE FOR AVIATION...

PREV DISCUSSION... /Issued 355 AM EDT Tue Mar 31 2020/

SHORT TERM /Today through Wednesday/...
The main concern will be the possibility for severe weather today.
SPC has highlighted a slight risk area covering a large portion
of central GA and a marginal risk area up to Atlanta.

This is due to surface low pressure forecast to move across central GA
dragging a warm front into the area and a short wave moving across
the forecast as well. This will give the possibility for a line of
convective showers that could become severe storms as they move across
the area roughly 11am to 6pm. The warm front will provide an area of
instability and low level shear along and to the south.
The main hazard will be gusty and possibly damaging winds. In the slight
risk area, tornadoes and large hail will also be possible.

Once the surface system passes, storm chances will diminish quickly
and all rain chances will end tonight. Also as the surface system passes,
the winds will increase for a period overnight with some areas getting to
wind advisory criteria(20 mph sustained).

Wednesday is expected to be dry as high pressure moves toward the area.

Forecast high temperatures are running well below normal over N GA today
and plus or minus several degrees of normal over central GA.
Forecast high temperatures are running about 5-12 degrees below normal
on Wednesday. Forecast low temperatures are running within a few degrees
of normal for tonight.

Overall confidence is medium.

BDL

LONG TERM /Wednesday Night through Monday/...

High pressure in place at the beginning of the long term portion
of the forecast. The high pressure ridge will begin to push
offshore on Saturday ahead of a cold front entering the Lower
Mississippi River Valley. The front will continue eastward late
Saturday and eventually push south of the CWA late Sunday/early
Monday. Not confident on exactly how far south the front will make
it as it will be parallel to the mid level flow. Unsettled
weather will prevail for early next week. A wave of low pressure
is expected to interact with the old frontal boundary and bring a
bit more widespread precip to the CWA.

NListemaa

AVIATION...
12Z Update...
Increasing potential for MVFR-IFR ceilings through the day with
showers and some thunderstorms, most likely over central GA.
Improvement is expected to VFR tonight.
Surface winds becoming NE-SE then ESE-SSW then W-N around 7-14 kts
then 12-18 kts when the winds go W-N with gusts 22-28 kts.

//ATL Confidence...12Z Update...
Low to medium confidence for all elements.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  43  64  42 /  90  60   0   0
Atlanta         61  42  61  42 /  90  30   0   0
Blairsville     52  37  54  36 /  90  50   5   0
Cartersville    58  39  60  39 /  90  20   0   0
Columbus        73  45  68  45 /  80  20   0   0
Gainesville     57  41  61  41 /  90  50   0   0
Macon           71  45  66  44 /  90  30   0   0
Rome            58  40  61  40 / 100  20   0   0
Peachtree City  64  42  63  41 /  90  20   0   0
Vidalia         78  50  67  48 /  90  60   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 4 PM EDT this afternoon for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...Fayette...
Glascock...Greene...Hancock...Harris...Heard...Henry...Houston...
Jasper...Jefferson...Johnson...Jones...Lamar...Laurens...Macon...
Marion...Meriwether...Monroe...Morgan...Muscogee...Newton...
Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Troup...
Twiggs...Upson...Warren...Washington...Webster...Wilcox...
Wilkinson.

&&

SHORT TERM...King
LONG TERM....NListemaa
AVIATION...BDL
Hazardous weather outlook, Mar 31, 5:17 AM EDT, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
517 AM EDT Tue Mar 31 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
517 AM EDT Tue Mar 31 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A low pressure system will move across the southeast states today,
bringing widespread showers and thunderstorms. A threat for severe
weather exists, mainly for areas south of Interstate 20. Hail,
damaging winds and a few tornadoes are all possible with this
system. To the north of this severe risk, the threat for heavy
rain will exist which could lead to localized flooding. The most
likely timing for any severe weather should be between noon and
7PM.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the latest information for possible
activation across portions of central Georgia later today.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 10:51 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas24 min
Mar 31, 11:16 AM EDTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, DeKalb, Fayette, Fulton and 3 more44 min
Mar 31, 11:20 AM EDTSpecial Weather StatementFFCCobb, DeKalb, Douglas, Fulton40 min
Mar 31, 11:32 AM EDTSevere Thunderstorm WarningFFCHarris, Lamar, Meriwether, Pike, Talbot, Troup and 1 more58 min
Mar 31, 11:49 AM EDTSpecial Weather StatementFFCBarrow, DeKalb, Gwinnett, Jackson26 min
Mar 31, 11:52 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Morgan, Newton, Rockdale and 1 more38 min
Mar 31, 12:12 PM EDTSpecial Weather StatementFFCButts, Jasper33 min
Mar 31, 12:25 PM EDTSpecial Weather StatementFFCBanks, Clarke, Madison, Oconee35 min
Mar 31, 12:27 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Stewart63 min
Mar 31, 12:27 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Putnam33 min
Mar 31, 12:31 PM EDTSpecial Weather StatementFFCButts, Jasper, Lamar, Monroe, Talbot, Upson29 min
Mar 31, 12:43 PM EDTSpecial Weather StatementFFCBibb, Jasper, Jones, Monroe, Putnam, Upson62 min
Mar 31, 12:55 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Taliaferro, Warren, Wilkes50 min
Mar 31, 1:01 PM EDTSpecial Weather StatementFFCChattahoochee29 min
Mar 31, 1:04 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Taylor41 min
Mar 31, 1:09 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson25 min
Mar 31, 1:14 PM EDTTornado WarningFFCChattahoochee, Marion46 min
Mar 31, 1:23 PM EDTTornado WarningFFCStewart, Sumter, Webster23 min
Mar 31, 1:30 PM EDTSpecial Weather StatementFFCGlascock, Hancock60 min
Mar 31, 1:33 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Houston, Pulaski, Sumter, Wilcox42 min
Mar 31, 1:37 PM EDTSpecial Weather StatementFFCBaldwin, Washington, Wilkinson23 min
Mar 31, 1:52 PM EDTSpecial Weather StatementFFCTaylor23 min
Mar 31, 1:53 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox52 min
Mar 31, 2:00 PM EDTSpecial Weather StatementFFCJefferson, Washington60 min
Mar 31, 2:10 PM EDTSpecial Weather StatementFFCPulaski35 min
Mar 31, 2:25 PM EDTSpecial Weather StatementFFCPeach50 min
Mar 31, 2:40 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler, Wilcox50 min
Mar 31, 2:46 PM EDTSpecial Weather StatementFFCJohnson, Twiggs, Wilkinson29 min
Mar 31, 3:09 PM EDTSpecial Weather StatementFFCBleckley, Laurens51 min
Mar 31, 3:16 PM EDTSpecial Weather StatementFFCJohnson44 min
Mar 31, 3:50 PM EDTSpecial Weather StatementFFCEmanuel25 min
Mar 31, 3:52 PM EDTSevere Thunderstorm WarningFFCEmanuel22 min
Mar 31, 3:59 PM EDTSpecial Weather StatementFFCTreutlen31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.